# SDR N6WA2015040501

- Difficulty date: April 5, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 26,454 hours, 18,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON RT EMER EXIT HAS TWO LIGHTS OUT, LOWER RT EXIT SIGN.  DETERMINED 50% OF THE LOWER RT EXIT SIGN TO BE OPERATIVE.  DEFERRED RT LOWER EXIT SIGN IAW MEL 33-51-01F CAT C.
